# SDR DALA2015071504369

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 256-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL FORWARD CABIN BS 256-826.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
